# SDR SWIA200413437

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 30,952 hours, 41,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001007
- Part serial: 0931
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,304 hours, 9,694 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

REPEATEDLY RECEIVE FLAP DISAGREEMENT WHEN FLAPS SELECTED TO 45 DEGREES.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR IAW EMB 120 MM 27-50-09.  OPERATIONAL CHECK GOOD.
